# SDR 0602549861

- Difficulty date: November 29, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 67,378 hours, 65,842 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLIGHT CONTROL PROBLEMS DURING CRUISE AT ALTITUDE.  AIRCRAFT DECLARED AN EMERGENCY, WAS CLEARED TO LOWER ALTITUDE IN ATTEMPT TO THAW ANY POSSIBLE ICING OF CABLES, AND DIVERTED TO BUF.  THE LANDING WAS NORMAL AND WITHOUT FURTHER INCIDENT.  MAINTENANCE DID INSPECT THE AIRCRAFT UPON ARRIVAL BUT DID NOT FIND ANY EVIDENCE OF ICE PROBLEMS.
